Linearisable mappings, revisited

Document type :
Journal articles
Complete list of metadatas

http://hal.in2p3.fr/in2p3-02025160
Contributor : Sandrine Guesnon <>
Submitted on : Tuesday, February 19, 2019 - 3:32:48 PM
Last modification on : Thursday, April 4, 2019 - 1:28:40 AM

Identifiers

Citation

B. Grammaticos, A. Ramani, J. Satsuma. Linearisable mappings, revisited. Journal of Nonlinear Mathematical Physics, Taylor & Francis, 2016, 23 (4), pp.466-473. ⟨10.1080/14029251.2016.1237196⟩. ⟨in2p3-02025160⟩

Share

Metrics

Record views

35